MathSciNet Relay Station
MathSciNet bibliographic data
MR901670 (88j:20050) 20H10 (20F14 57M99)
Zomorrodian, Reza Classification of $p$-groups of automorphisms of Riemann surfaces and their lower central series. Glasgow Math. J. 29 (1987), no. 2, 237–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement